[Hypersensitivity reaction to systemic corticosteroids in a hemodialysis patients].
Аннотация
Hypersensitivity reactions are a feared complication of hemodialysis considering their potential for a serious and eventually fatal course. This association could reflect a number of different exposures, including concomitant medications. Like this, systemic steroid-induced hypersensitivity reactions do occur, althought their incidence is extremely rare. A few reactions related to metylprednisolone have been reported in renal transplantation. The diagnosis could be confirmed by the patient history and performing skin testing, oral or parenteral challenge or by the evidence of specific IgE. We report on a 39-year-old woman undergoing dialysis therapy in whom severe bronchospasm was induced by corticosteroids. She has a positive systemic reaction on the oral steroid challenge test. A successful desensitization regimen for safe administration was achieved. The recognition of high-risk subjects and alternative therapeutic approach are critical, mainly in the management of patients while receiving corticosteroids or a renal allograft.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.